topicLogo

Escitalopram

Questions and answers on "Escitalopram"

i m suffuring from depression and pannic attack, i m taking etizola plus 10 mg and etizola .5 since last 20 days, in one whole day in evening i feel like cuff in throt and difficuilty in breathing as soon as i take .5 etizola i get relaxed please guide me
Hi,

I read you query and can understand your distress due to anxiety and depression. The medications that you have mentioned are etizola plus which is a combination of etizolam 0.5 mg and escitalopram 10 mg. Etizola .5 contains only Etizolam .5 mg.

Etizolam is a benzodiazepine which helps in...
Read Full Thread     Ask a Doctor Now »
I am male, taking 20mg escitalopram per day for depression and suffering bad sexual dysfuntion as i cannot reach orgasm a lot of the time. This started when i began medication 3 months ago. Does it also cause low sperm count/infertility?
33yrs, 6ft, 12st, no other medical issues.
Hello,

Thanks for writing to us.

I can understand your situation.
Escitalopram can cause sexual dysfunction as well as delayed orgasm.
However no need to worry , it can not cause low sperm count or infertility.

Two options are there to tackel with this situation.
If you are satisfied with...
Read Full Thread     Ask a Doctor Now »
I've been prescribed hydroxyzine hcl 10mg once daily and cimetidine 300mg 4x a day by my allergist and escitalopram 10mg once daily by my reg. doctor for anxiety. I'm kinda nervous about taking any medication especially after reading a lot information about side affects. Is it safe to take these daily?
Hi and thank you so much for this query.

I am so sorry to hear about the fears taking these medication together has caused you. Yes, it is safe to take the together. we always discourage taking several pills at once but when necessary and carefully selected, they always prove helpful. It is okay...
Read Full Thread     Ask a Doctor Now »
Hi, I wonder if Citalopram or escitalopram (medication for depression treatment ) can be used for cavanous angioma (in spinal cord ,had hamorrage 2 years ago) patient? will them cause or increase CA hamorrage or bleeding?
What antidepresant (treat major depression)would you suggestion for CA patient (18 years old)?

Thank you very much!
I read your question carefully and I understand your concern.

Regarding the relation with the cavernous angioma you shouldn't worry much as there is no harmful effect on the cavernoma, no increased risk of bleeding. As for the choice SSRI (citalopram) are a good choice, but they have frequent...
Read Full Thread     Ask a Doctor Now »
Hi dr , i am a 23 years old female..I had been taking escitalopram and fluxetine(Prozac) antidepressants for one year since i was 21...Currently, i have stopped those medications..However, i noticed that i have increased a lot of weight and i feel lethargic although i have stopped the medication for 1 year..I have exercised and also tried to control my diet but i still cant lose weight.what can i do to overcome this? Is there any supplements i can take to revive my cells so that i can be metabolically active? I will be glad if u could help me...Thanking u in advance
Are you having an underactive thyroid? From the symptoms that you have mentioned, I suspect you might be having an underactive thyroid which leads to depression, weight gain, lethargy etc. First of all you must find out the root cause of your problem. I would suggest you to get your thyroid...
Read Full Thread     Ask a Doctor Now »
I'm a 17 year old girl. I feel empty and tired all the time. I have at least one outburst every single day, when I feel fustrated, empty and angry. I've been low pretty much all the time for a month, I can't seem to shake these feeling off, I've tried relaxtion methods, the methods do help, but I can't return to my normal state, even when I forget about my sadness, after a while I realise I still feel empty, it's like it doesn't leave me. Also I seem to have trouble concentrating on my homework, it's difficult to study, I have to force myself, because now I'm concerned about my grades. I've lost interest in activities, I feel distant from people. I do have minor problems, but these problems on their own should not cause suicidal thoughts, or temptations on hurting myself. Am I just an over reactive teenager?
Hi,

I read your query and can understand your distress with the symptoms that you are suffering with. From what you have mentioned, it is highly probable that you are suffering from depressive episode. I would recommend that you don't ignore your problems as teenage issues and discuss with your...
Read Full Thread     Ask a Doctor Now »
I am using levosulpiride 25mg daily one tablet , clonazepam 0.25 mg half tablet daily one, and escitalopram 5mg half tablet daily as advised by my pshychiatrist for last two years. I have put on lot of weight around my abdomen / belly. I am also having low sexual drive and weak erections. I want to know whether the above medication is the cause for my problems ravi chander
Hi Ravi Chander,

I read your query and can understand your concern regarding the side effects of the medications. The medications that you are on, levosulpiride and escitalopram, do have the potential to cause weight gain, as well as decreased sex drive and weak erections.

However, the dose of...
Read Full Thread     Ask a Doctor Now »
View more

Recent questions on  Escitalopram

doctor1 MD

Years ago, I was on a medication called Lexapro or the sister version Celexa. It had two bad side effects for me. One was I could not get a decent erection. (I do want to be a man). The other was hair loss in my perineum area. I had a forest there. I felt really less a man.

doctor1 MD

CAN CIPRALEX CAUSE FERTILITY PROBLEMS IN MEN? We have been trying for a third baby for 2 years now without any success, yet we had no problems previously. I am now 37 and my husband is 38. I have had some tests and an internal scan and everything seemed fine.

doctor1 MD

sir,

i am 20yrs old and suffering from gastrointestinal problems for the last 2.5 months.

bowel is normally soft with some episodes of constipation in between. along with onstipation i also experience some blood loss ( fresh, red blood associated with mild pain). however,once every 2 weeks i develop diarrhoea- which constitutes watery, foul smelling stool, frequency 3 to 4 times a day.

i have taken 2 courses of antibiotic- ciprofloxacin and tinidazole, tinidazole

i have completed one course of deworming

my blood test and RE ME stool shows no abnormality

but my trouble continues

i have lost some weight, experience nausea, dyspepsia and reduced apeptite

4 months back i was on psychiatric medicines- escitalopram and clonazepam....which i discontinued shorlty afterwards.

please help

doctor1 MD

my entire body is itchy. from my feet to my scalp/ so sorry that is all i can say. there is no rash. i want to take a knife to scratch it can tramadole cause this can lexapro can beniicar?? 8 months ago i had a breast reduction.and lift. thats when it got really bad..,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,

A Doctor will be with you shortly